# SDR SWIA201231722

- Difficulty date: September 7, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 30,708 hours, 43,089 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FLOOR IN FRONT OF GALLEY ARE INOPERATIVE.  (SERVICE)  FOUND BROKEN CRIMP ON FRONT OF GALLEY FLOOR EMERGENCY LIGHT.  RE-CRIMPED WIRE.
